Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Samuil L. Krušhkal′
Title: Quasiconformal mappings and Riemann surfaces
Additional book information edited by Irwin Kra, John Wiley and Sons, New York, 1979, xii + 319 pp., $24.95.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: F. W. Gehring
Journal: Bull. Amer. Math. Soc. 3 (1980), 1062-1065
PII: S 0273-0979(1980)14855-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia